MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT209058A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6).Initial reporter: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 28th may, 2024 getinge became aware of an issue with one of surgical lights - powerled.It was stated the handle was pulled out when trying to move the light using the center handle on the light head.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 28th may, 2024 getinge became aware of an issue with one of surgical lights - powerled.It was stated the handle was pulled out when trying to move the light using the center handle on the light head.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event and problem: on 28th may, 2024 getinge became aware of an issue with one of surgical lights - maquet powerled ii.It was stated the handle was pulled out when trying to move the light using the center handle on the light head.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.The correction of d1 brand name deems required.This is based on the internal evaluation.Previous d1 brand name powerled ii corrected d1 brand name maquet powerled ii the correction of d4 catalog # and unique identifier (udi) # deems required.This is based on the internal evaluation.Previous d4 catalog # ardpwt209058a corrected d4 catalog # blank previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4) getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the handle was pulled out when trying to move the light using the center handle on the light head.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.A root cause analysis for the issue of missing handle¿s adapter was performed by the manufacturer¿s subject matter experts and according to their analysis: the results of the torque and tensile tests (report re10-127) shows that the handle can withstand a load of 100 n and comply with the iec standard 60601-2-41 ed 2.The separation of the devon handle was caused by a deterioration of the fixing holes, tearing the threads, due to excessive loads (> 100 n) applied on the handle.To prevent any incident the powerled user manual mentions: ¿check the light heads for chipped paint, impact marks and any other damages¿ during the daily inspections before use.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
On 28th may, 2024 getinge became aware of an issue with one of surgical lights - maquet powerled ii.It was stated the handle was pulled out when trying to move the light using the center handle on the light head.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19528128
Report Number9710055-2024-00357
Device Sequence Number20720426
Product Code FTD
UDI-Device Identifier03700712407681
UDI-Public(01)03700712407681
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT209058A
Device Catalogue NumberARDPWT209058A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown